A limit theorem for Bohr-Jessen's probability measures of the Riemann zeta-function

Tetsuya Hattori, Kohji Matsumoto

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The asymptotic behavior of value distribution of the Riemann zeta-function ξ (s) is determined for 1/2 < ℛ(s) < 1. Namely, the existence is proved, and the value is given, of the limit.

Original languageEnglish
Pages (from-to)219-232
Number of pages14
JournalJournal fur die Reine und Angewandte Mathematik
Volume507
DOIs
Publication statusPublished - 1999

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A limit theorem for Bohr-Jessen's probability measures of the Riemann zeta-function'. Together they form a unique fingerprint.

  • Cite this